# SDR IPXA2020122863893

- Difficulty date: December 24, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 20,902 hours, 12,962 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A, SUPPLEMENTAL SDR, DURING PREFLIGHT CREW ENTRY DOOR WARNING LIGHT DOES NOT ACTIVATE WITH REST SWITCH.  ITEM DEFERRAL PER MEL 52-73-01-1 PLACARD INSTALLED.  CLEANED AND RESEATED CANNON PLUG AUTONOMOUS POWER SUPPLY, IAW ESPM 20-55-50-201.  OPERATIONS CHECK GOOD.
